Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taking insulin for diabetes. What could be the reason for bleeding in stomach?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
Hello doctor, I seek your help for a patient,who is suffering from high diabetes and is on insulin.Gradually there has been festers in the abdomen with slight pain and bleedings from the stomach at times along with drastic weight loss.ESR-70 and sugar-410
Posted Tue, 10 Dec 2013 in Abdominal Pain
Answered by Dr. Pavan Kumar Gupta 50 minutes later
Brief answer...given below Detailed answer... Hello, Thanks for the query. As far as your drastic weightloss is concerned,it is entirely due to longstanding uncontrolled severe diabetes. Since you have not mentioned the medications being taken by you,I can only suggest that your entire endeavour should be to control not only your sugar levels but also blood pressure and cholesterol levels. I can advise more properly,if you could give details about the medications you are taking. Kindly elaborate the meaning of festers in abdomen and bleeding from stomach. Do you mean blisters on skin and bleeding from them or do you mean bleeding in your vomit or stool or cough? Awaiting your reply. Thanks
Above answer was peer-reviewed by
Follow-up: Taking insulin for diabetes. What could be the reason for bleeding in stomach? 58 minutes later
Thanks for the quick response sir.The additional details reqd are hereunder- the medicines r clavam625 for festers n janumate n insulin going on together, for bp ormitrack 40 n dressing we are doing through betatine powder and for cholestrol estor 10 .Puss/fester formation n blood coming out from the puss itself..these formations are on the stomach where insulin is taken.. Ans insulin - human atribute n human mixtard
Answered by Dr. Pavan Kumar Gupta 7 hours later
Hello, Uncontrolled high sugar levels won't let the infection heal, in spite of the proper antibiotic. So you must consult your doctor and get the dose of injection insulin revised. In addition to injection insulin,you may take tablet VOGLIBOSE .3 mg three times a day,as it effects differently and would help in controlling your sugar levels. Talk to your doctor regarding this. As far as infection is concerned,most of the time the causative agent is staph.aureus but sometimes it may be resistant to the antibiotic being given or may be the causative organism is different. So if you have already given CLAVAM for more than 10 days without any response,then you should get the pus cultured and then give appropriate antibiotic. In case there is any pus pocket,it would require an incision and drainage. Make sure that you maintain proper sterility at the injection site and your hands must be properly washed. clean the sites and dress them properly. I hope it helps,however you may revert to me for any further query. Best of luck Thanks
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor